# SDR SCNA97078

- Difficulty date: March 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 2611 · Smoke Detection
- Part: Battery
- Condition: Discharged
- Location: Lav Smoke Det
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LAV SMOKE DETECTOR BEEPED.  REMOVED AND REPLACED BATTERY AND TESTED NORMAL.
